# SDR CA190422016

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Logic Card
- Part number: 345CE03Y08
- Condition: Malfunctioned
- Location: Lh Dcpc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RED (ESSENTIAL POWER ONLY) POSTED CRUISE FLIGHT AT FL370 WITH TRIPLE CHIME FOR ABOUT 1 SECOND AND CLEARED. NO LOSS OF ELECTRICAL POWER REPORTED BY THE CREW. MAINTENANCE COULD NOT DUPLICATE AND RERACKED PCB-3. OPS CHECK GOOD. AC RTS`D (TC# 20190422016)
